# SDR HALA2020041900092

- Difficulty date: April 18, 2020
- Submitted: April 19, 2020
- Operation: Air carrier
- Aircraft: N488HA
- Make and model: Boeing 717-200
- Aircraft serial: 55001
- Aircraft time: 34,799 hours, 52,344 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT OVER WING FWD EMERGENCY EXIT OVERHEAD "EXIT" SIGNS INOPERATIVE. // REPLACED EMERGENCY BATTERY PACK AND POWER SUPPLY (B5-121) PER AMM 33-51-03. OPS CHECK OK.
